# SDR C2XA04BT026

- Difficulty date: February 29, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- Aircraft time: 11,718 hours, 8,738 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, STRONG ODOR OF FUEL/OIL IN COCKPIT AND CABIN AFTER EVERY APU START.  MAINTENANCE INSPECTED, PERFORMED SEVERAL APU STARTS IAW EMB145 AMM 49-00-00.  OPS AND LEAKED CHECKED GOOD.  NO SMELL NOTED.  AIRCRAFT RETURNED TO SERVICE.
